Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


How Much is Too Much
May 20, 2008

Hello! I started atripla 5 days ago. So far so good for me. I am a fitness professional which includes a heavy amount of class instruction. I sweat a lot and have a fairly high metabolism. Is there any risk of how the meds may react or work? I started meds early. My viral load was relatively low (3200) CD4's 511. But I want to make the decision to start "early" beneficial. But I fear the heavy exercise would alter the effectiveness of my meds. I almost feel goofy asking this. But there ya go!

Thank you for what you do! Shaun

Response from Mr. Vergel

I would not worry. Exercise is great for you as long as you do not overtrain, but as a fitness professsional you know that. There is no reason why Atripla would change anything in your life. Most people get over the vivid dreams after a few weeks. However, few do not and they may get tired during the day due to poor sleep quality. But as I said, most people do just fine.

Nelson



Previous
GYNECOMASTIA
Next
supplement taking

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement